Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 24, NWS Cleveland, OH

February 25, 2018Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 25, 2018, 1:56 PM EST for Lorain County, Ohio. It took effect at Feb 25, 2018, 3:15 PM EST. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2018, 1:56 PM EST (18:56 UTC)
In effect from
Feb 25, 2018, 3:15 PM EST
Expired
Feb 26, 2018, 11:44 AM EST
In force
20 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.08 ft at Feb 26, 2018, 4:00 AM EST.

actionminormoderate5101502/2502/2602/27
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

259 
WGUS41 KCLE 251856
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
156 PM EST Sun Feb 25 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-260256-
/O.NEW.KCLE.FL.W.0024.180225T2015Z-180226T1200Z/
/ELRO1.1.ER.180225T2015Z.180226T0000Z.180226T0600Z.NO/
156 PM EST Sun Feb 25 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Black River At Elyria
* until Monday morning.
* At 1 PM the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 9.8 feet by this evening. The river will fall below flood 
  stage by late tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
BM
4 follow-up statements
953 
WGUS81 KCLE 252036
FLSCLE
Flood Statement
National Weather Service Cleveland OH
336 PM EST Sun Feb 25 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station
  Black River At Elyria
  Scioto River Near Larue
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.

&&

OHC151-252106-
/O.CAN.KCLE.FL.W.0022.000000T0000Z-180226T0200Z/
/NHSO1.1.ER.180225T0939Z.180225T1600Z.180225T1855Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning is cancelled for the
  Nimishillen Creek Near North Industry
* At  3:15 PM Sunday the stage was 9.3 feet. 
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland 
  Southwest Avenue in Canton Township. Low lying portions of 
  Southeast Sparta Avenue and Allenford Drive threatened.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138

$$

OHC093-260436-
/O.CON.KCLE.FL.W.0024.000000T0000Z-180226T1200Z/
/ELRO1.1.ER.180225T1945Z.180226T0000Z.180226T0600Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Black River At Elyria
* until Monday morning...or until the warning is cancelled.
* At  3:15 PM Sunday the stage was 9.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 9.8 feet by this evening. 
  The river will fall below flood stage late tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-260435-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0300Z/
/LARO1.1.ER.180225T0852Z.180226T0000Z.180226T2100Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Monday evening.
* At  3:00 PM Sunday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.0 feet by this evening. 
  The river will fall below flood stage Monday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-260435-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until Wednesday evening.
* At  3:00 PM Sunday the stage was 11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-260435-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.180216T0732Z.180225T2000Z.000000T0000Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* through Friday.
* At  3:00 PM Sunday the stage was 16.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will fall to a stage of 16.8 feet by .
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-260435-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1330Z/
/LEAO1.1.ER.180225T1740Z.180226T0000Z.180226T0730Z.NO/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until Monday morning.
* At  3:15 PM Sunday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.6 feet by this evening. 
  The river will fall below flood stage late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-260435-
/O.EXT.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0800Z.180227T0100Z.UU/
336 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until late Monday night.
* At  3:00 PM Sunday the stage was 10.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.2 feet by early Monday 
  morning. The river will fall below flood stage Monday evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM
958 
WGUS81 KCLE 260334
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1034 PM EST Sun Feb 25 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Killbuck Creek Near Killbuck
  Mahoning River At Leavittsburg
  Scioto River Near Prospect
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-261134-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0600Z.180226T1600Z.NO/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Black River At Elyria
* until Monday afternoon...or until the warning is cancelled.
* At 10:15 PM Sunday the stage was 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to 10.1 feet late tonight. 
  The river will fall below flood stage Monday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-261134-
/O.EXT.KCLE.FL.W.0020.000000T0000Z-180227T0200Z/
/LARO1.1.ER.180225T0852Z.180225T2330Z.180226T2000Z.NO/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Monday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall below flood stage Monday 
  afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-261134-
/O.CON.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until Wednesday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to 11.8 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-261134-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180303T0300Z/
/KILO1.1.ER.180216T0732Z.180225T2000Z.180302T2100Z.NO/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Friday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 16.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to 16.8 feet by late tonight. 
  The river will fall below flood stage Friday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-261134-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1400Z/
/LEAO1.1.ER.180225T1740Z.180226T0100Z.180226T0800Z.NO/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until Monday morning...or until the warning is cancelled.
* At 10:15 PM Sunday the stage was 10.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...the river will fall below flood stage early Monday
  morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-261134-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0800Z.180227T0100Z.UU/
1034 PM EST Sun Feb 25 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until late Monday night...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to 11.2 feet early Monday 
  morning. The river will fall below flood stage Monday evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
362 
WGUS81 KCLE 261117
FLSCLE
Flood Statement
National Weather Service Cleveland OH
617 AM EST Mon Feb 26 2018

...The flood warning continues for the following rivers in Ohio...

  Mahoning River At Leavittsburg

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-261917-
/O.CON.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0915Z.180226T1600Z.NO/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Black River At Elyria
* until this afternoon...or until the warning is cancelled.
* At  5:15 AM Monday the stage was 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this 
  morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-261916-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0200Z/
/LARO1.1.ER.180225T0852Z.180225T2330Z.180226T2000Z.NO/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Scioto River Near Larue
* until this evening...or until the warning is cancelled.
* At  6:00 AM Monday the stage was 11.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 11.6 feet by this morning. 
  The river will fall below flood stage late this afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-261916-
/O.CON.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until Wednesday evening...or until the warning is cancelled.
* At  6:00 AM Monday the stage was 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-261916-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180303T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180302T2100Z.NO/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Friday evening...or until the warning is cancelled.
* At  6:00 AM Monday the stage was 16.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.7 feet by this morning. 
  The river will fall below flood stage Friday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-261624-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1624Z/
/LEAO1.1.ER.180225T1740Z.180226T0430Z.180226T1024Z.NO/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until this morning...or until the warning is cancelled.
* At  5:15 AM Monday the stage was 10.1 feet. 
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by early this 
  morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-261916-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0700Z.180227T0100Z.UU/
617 AM EST Mon Feb 26 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until late tonight...or until the warning is cancelled.
* At  6:00 AM Monday the stage was 11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by this 
  evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
274 
WGUS81 KCLE 261644
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1144 AM EST Mon Feb 26 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-261714-
/O.CAN.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0915Z.180226T1454Z.NO/
1144 AM EST Mon Feb 26 2018

* At 11:15 AM Monday the stage was 9.3 feet. 
* No flooding is currently forecast.
* Flood stage is 9.5 feet.
* The river will continue to fall through tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
BM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:16 PM EST, 40 minutes earlier.

Area forecast discussion, Feb 25, 1:16 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
116 PM EST Sun Feb 25 2018

.SYNOPSIS...
High pressure moving across the nation's mid section and Ohio
Valley will bring a swath of mild Pacific air across the area
the first half of the week. A panhandle hook storm system will
deepen as it tracks across the mid Mississippi Valley Wednesday
night and heads right toward Lake Erie on Thursday. The system
is expected to redevelop along the east coast on Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
The wind advisory has expired, winds aloft will slowly decrease
this afternoon although the mixing will remain efficient so the
wind gusts will not end until the mixing ends toward evening.
Kept the counties from around the I-71 corridor eastward
relatively cloudy given the opaque cirrus that may linger much
of the afternoon. Temperatures will recover a few degrees or
remain steady.

Original NEAR TERM Discussion...
Warm front will lift north of the area early this morning with
highs occurring during the morning hours at most locations. The
only exception may be across NW Ohio where increasing sunshine
this afternoon may nudge temperatures back up in the wake of the
front. This cold front will race across the northern Ohio/NW PA
this morning. Gusty winds will occur with the frontal passage.
The strongest area of winds looks as if it will track across the
western half of the area. Gusts to 50 mph will be possible and
have been occurring across Illinois and Indiana overnight. So we
have issued a wind advisory. The downsloping flow near Erie may
also increase to around 50 mph around sunrise so we added them
into the wind advisory as well. Kept the wind advisory going for
the Erie area until the frontal boundary passes late morning.
We will monitor the area in between for any stronger gusts but
the bulk of the wind max should lift out over Lake Erie.

Most of the steady rainfall has already shifted east of the
area but there still could be a quick breezy/windy shower that
moves east across the area through the morning. Have already
cancelled the flood watch west of I-71 and will remove more as
the cold front moves eastward. Besides we will allow a bit more
water to get to the rivers before we remove the concern of
flooding.

High pressure takes control tonight and will persist into
Monday. So expect sunshine and dry conditions for Monday. It
will be cooler but above seasonal average. Highs will range
from the mid 40s to lower 50s. It will be cooler near the
lakeshore from Lake County into Erie county.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Large broad upper level ridge will dominate the eastern two
thirds of the United States through this forecast period. Some
amplification of the upper level ridge will take place with time
by Wednesday as an upper level shortwave trough moves east
toward the Great Lakes region.

Surface high pressure will result from the upper level ridge.
The surface high pressure will build east across the forecast
area and then off the Mid Atlantic Coast by Tuesday night. The
upper level ridge and surface high pressure will result in fair
weather across the forecast area which is needed after the
considerable rainfall much of the local area has seen in the
last few days.

As the high pressure moves east of the area, a return to warm air
advection will take place Tuesday into Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Broad upper level ridge over the forecast area will move east and
off the east coast Thursday night as a shortwave trough dives into
the forecast area. The upper level trough will evolve into a
relatively small upper level low pressure system with a vigorous
positive vorticity maximum associated with it. The upper level
low pressure system will move quickly off the Mid Atlantic Coast
by Friday night as another broad upper level ridge builds east
toward the eastern United States.

As the upper level shortwave trough becomes negatively tilted and
upper level low pressure develops, a reflection to the surface will
take place and surface low pressure will develop across the southern
Plains states. The surface low pressure will intensify as it
moves northeast toward the Ohio Valley region. The low will tap
into the Gulf of Mexico and Atlantic moisture and force copious
amounts of moisture into the forecast area in advance of the low
pressure system. More rain will make its presence Wednesday
night across the southwest portions of the forecast area and
across the entire forecast area by Thursday. As the surface low
pressure system moves east of the area, cold air advection will
follow the low and area could see a brief changeover to snow by
Friday night. So far, not looking at much in the way of
accumulation then as precipitation shield is exiting to the east
fairly quickly. Fair weather returns for much of the area
Saturday as high pressure begins to build east across the area.

Warm air advection will take place initially ahead of the low
pressure system Thursday but colder air will arrive for Friday and
drop temperatures back down near or slightly above normal into
Saturday.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
The gusty west winds have weakened but could still gust 25 to
35 knots this afternoon until the mixing ends by this evening.
Some MVFR stratocumulus was lingering across northwest Ohio but
should dissipate by mid afternoon as the subsidence takes care
of the low clouds. VFR conditions will continue tonight into
Monday as high pressure builds in.

OUTLOOK...Non-VFR in rain and low ceilings Wed and Thu.

&&

.MARINE...
Winds will increase through the day today on the lake.  Expecting a
wind maximum to move east into the area and could have some impact
on the lake. Strongest winds and gusts to 30 knots possible
briefly with the wind max this morning. Some downsloping winds
could be quite gusty along the shore off Erie County in
Pennsylvania mostly this morning. Otherwise, winds gradually
diminish tonight into Monday on the lake and become fairly light
and variable by Monday night. A persistent south to southwest
flow will occur over the lake but remain fairly light and then
will shift to an easterly flow by Wednesday night. A warm front
will lift north Thursday across the lake and the winds will
become variable. Front will stall as a stationary front over the
lake Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kosarik/Mullen
NEAR TERM...Kosarik/Mullen
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Kosarik
MARINE...Lombardy
Hazardous weather outlook, Feb 25, 12:18 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1218 PM EST Sun Feb 25 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261730-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1218 PM EST Sun Feb 25 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-261730-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1218 PM EST Sun Feb 25 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 8:32 PM ESTRiver Flood WarningCLEMarion54 hr
Feb 24, 11:10 PM ESTRiver Flood WarningCLETrumbull40 hr
Feb 25, 12:38 AM ESTAreal Flood WarningCLEAshland, Holmes, Knox, Morrow, Richland12 hr
Feb 25, 1:11 AM ESTAreal Flood WarningCLEStark12 hr
Feb 25, 1:31 AM ESTRiver Flood WarningCLEStark22 hr
Feb 25, 2:35 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more9 hr
Feb 25, 8:58 AM ESTRiver Flood WarningCLETrumbull25 hr
Feb 25, 12:13 PM ESTAreal Flood AdvisoryCLEAshland, Holmes, Knox18 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.